# SDR AALA201912239009

- Difficulty date: December 22, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 10,621 hours, 3,978 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED THAT THE 4L DOOR CABIN PRESSURE LIGHT STARTED FLASHING WHEN WE REACHED CRUISE. WE LOOKED ON DOOR PAGE AND 4L SHOWED NOT ARMED EVEN THOUGH DOOR WAS ACTUALLY ARMED CABIN SHOWED. SUPPLEMENTAL REPORT: PERFORMED TSM 52-73-00 AND NO FAULTS WERE NOTED. A SATISFACTORY OPERATION CHECK WAS ACCOMPLISHED PER AMM 52-73-00. (CLOSED)
